# SDR DALA2022121908217

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 54,461 hours, 24,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR KNUCKLE KNOCKER WAS NOTICED NOT FULLY EXTENDED IN FLIGHT AND WHEN CYCLED ON THE GROUND IT WOULD NOT MOVE TO THE CORRECT POSITION.   ADJUSTED TRIM ON DOOR PER AMM 52-13 OPS CK GOOD.
